# SDR SWIA202263761

- Difficulty date: January 5, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 39,259 hours, 28,690 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE SUPPORT ANGLE LOCATED AT LBL27 BETWEEN FS310 - FS333 IS BENT/DEFORMED.   (FILED- OPEN)   REMOVED AND REPLACED FLOOR SUPPORT STRUCTURE SUPPORT ANGLE AT LBL27 BETWEEN FS310 - FS333 IN REFERENCE TO SRM 51-42-13.
